# SDR DL76L040202

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 64,856 hours, 10,114 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 341080159
- Part serial: 88101445
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O ALTIMETER OFF FLAG.  SWITCHING TO ALTN ADC CLEARS PROBLEM.  REPLACED RIGHT AIR DATA COMPUTER, OPS CHECK OK.
